Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Exact Markov chain and approximate diffusion solution for haploid genetic drift with one-way mutation
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
Antal upphovsmän: 32016 (Engelska)Ingår i: Mathematical Biosciences, ISSN 0025-5564, E-ISSN 1879-3134, Vol. 272, s. 100-112Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The classical Kimura solution of the diffusion equation is investigated for a haploid random mating (Wright-Fisher) model, with one-way mutations and initial-value specified by the founder population. The validity of the transient diffusion solution is checked by exact Markov chain computations, using a. Jordan decomposition of the transition matrix. The conclusion is that the one-way diffusion model mostly works well, although the rate of convergence depends on the initial allele frequency and the mutation rate. The diffusion approximation is poor for mutation rates so low that the non-fixation boundary is regular. When this happens we perturb the diffusion solution around the non-fixation boundary and obtain a more accurate approximation that takes quasi-fixation of the mutant allele into account. The main application is to quantify how fast a specific genetic variant of the infinite alleles model is lost. We also discuss extensions of the quasi-fixation approach to other models with small mutation rates.

Ort, förlag, år, upplaga, sidor
2016. Vol. 272, s. 100-112
Nyckelord [en]
Diffusion, Jordan decomposition, Markov chain, Mutation, Quasi-fixation, Wright-Fisher model
Nationell ämneskategori
Biologiska vetenskaper Matematik
Identifikatorer
URN: urn:nbn:se:su:diva-127358DOI: 10.1016/j.mbs.2015.12.006ISI: 000369456200012PubMedID: 26724565OAI: oai:DiVA.org:su-127358DiVA, id: diva2:910910
Tillgänglig från: 2016-03-10 Skapad: 2016-03-02 Senast uppdaterad: 2022-02-23Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextPubMed

Person

Hössjer, Ola

Sök vidare i DiVA

Av författaren/redaktören
Hössjer, Ola
Av organisationen
Matematiska institutionen
I samma tidskrift
Mathematical Biosciences
Biologiska vetenskaperMatematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
pubmed
urn-nbn

Altmetricpoäng

doi
pubmed
urn-nbn
Totalt: 83 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf